# SDR GTIA20120307373

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,138 hours, 10,085 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR DAMPER AT L1 DOOR LOW PRESSURE.  SERVICED EMERGENCY DOOR DAMPER AT L1 DOOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001-A. OK FOR SERVICE.
